User menu

Search

Displaying 71 - 178 of 178 results.

Pages

    • Journal article
    Paths to stability for overlapping group structures
    Mauleon, Ana[USL-B] Roehl, Nils Vannetelbosch, Vincent[UCL] (2019) Journal of Mathematical Economics — Vol. 83, p. 19-24 (2019)
    • Journal article
    Can the Energy Transition Be Smooth? A General Equilibrium Approach to the EROEI
    Fagnart, Jean-François[USL-B] Germain, Marc[UCL] Peeters, Benjamin[USL-B] (2020) Sustainability — Vol. 12, no.3, p. 1176 (2020)

Pages